# SDR HALA2019052100252

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 23,772 hours, 3,620 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - COCKPIT/ CABIN TEMP CONTROL UNCONTROLLABLE WHEN SET AT BASELINE SETTINGS. RESET TEMP CONTROLLERS AND PERFORMED BITE NO FAULTS NOTED. OPS CK'D NORMAL REF AMM 21-63. OK FOR SERVICE.
